# SDR DALA2025062304682

- Difficulty date: June 20, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N840MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29718
- Aircraft time: 98,157 hours, 16,919 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 1816 RECEIVED FLASH MASTER WARNING AND ALL DOOR EICAS MESSAGES THREE TIMES IN FLIGHT. EMERGENCY LIGHTS CAME ON DURING FLASHES. CORRECTIVE ACTION: CLEARED MSG AND PSEU BITE TEST C/O IAW B764 AMM 32-09-04-704-013. (7069175).
